Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleOn the existence of certain error formulas for a special class of ideal projectors
Author(s) Tian Dong, Zhuojun Liu, Shugong Zhang
TypeArticle in Journal
KeywordsIdeal projectors, Error formulas, Reduced Gröbner bases
ISSN0021-9045
URL http://www.sciencedirect.com/science/article/pii/S0021904511000438
LanguageEnglish
JournalJournal of Approximation Theory
Volume163
Number9
Pages1080 - 1090
Year2011
Edition0
Translation No
Refereed No
Webmaster